# SDR REXA2020041300449

- Difficulty date: March 24, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670362681
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON SIDE SEAT RAILS STRG 15RH BTW (FS379-FS485), ( FS485-FS573 ) ,(FS 573 -FS661+16 ), (FS661+16-FS669.40 ) (SM)(CPAX)(TCI 53-20-301).
ON NRC. 00232 CORROSION LEVEL 2. CORROSION ON SIDE SEAT RAILS STRG 15RH BTW (FS379-FS485), ( FS485-FS573 ) ,(FS 573 -FS661+16 ), (FS661+16-FS669.40 ) FOUND OUT OF LIMITS PER CRJ-900 SRM 53-21-51-101-001-A02 WERE REPLACED PER CRJ-900 AMM 53-00-49.
